MathSciNet Relay Station
MathSciNet bibliographic data
MR1470874 49K15 (49M05)
Vasilieva, O.; Mizukami, K. Optimality criterion for singular controllers: linear boundary conditions. J. Math. Anal. Appl. 213 (1997), no. 2, 620–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement